# SDR MALA040861

- Difficulty date: December 4, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N529XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2363
- Aircraft time: 9,949 hours, 9,745 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: HTE210014
- Part serial: M250GB699
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR UP THE IN-HANDLE IN TRANSIT LIGHT ILLUMINATED BUT ALL THREE GREEN LANDING GEAR LIGHTS REMAINED LIT.  THE GEAR RETRACTED NORMAL AFTER CYCLING THE GEAR HANDLE.  MAINTENANCE CND, REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE ACTUATOR P/N HTE 210014, AS A PRECAUTION S/N OFF M250GB699, S/N ON M253GB799, OPS CHECKS GOOD IAW AMM 32-30-17.
